# SDR SWAA063554

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 52,802 hours, 52,963 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 6546452
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 5 GROUND SPOILER CENTER HINGE LUG BROKEN.  REMOVED AND REPLACED SPOILER IAW MM.
